# SDR SWIA201436230

- Difficulty date: February 2, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 25,277 hours, 23,329 cycles
- System (JASC): 2213 · Flight Controller
- Part: Circuit Card
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT PITCH TRIM CAUTION, AIRCRAFT PITCHED DOWN WHEN AUTOPILOT DISCONNECTED.  FLT 2583 REPLACED NR 2 FCC CARD IAW AMM, PN 622-9815-904, SN ON 12TBG & SN OFF 1F3J.
